# SDR USAA2011102300009

- Difficulty date: September 30, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: F2557140009400
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACK ON FORWARD CARGO COMPARTMENT ROLLER TRAY AT FR25, -Y1460.  REPAIRED FORWARD CARGO COMPARTMENT ROLLER TRAY AT FR25, -Y1460 IAW A330 SRM 53-00-14 FIGURE 205, SRM 51-42-11, SRM 51-44-11.
